# SDR XXUA200800006

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Engine: Pwa PW2037M
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: A3060768
- Condition: Missing
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE MISSING VOLUME KNOB.  REPLACED KNOB OPS CHECKS OK, KNOB P/N A3-06-0768.
